I had adverse effects using lamictal- the reason for my question.
22 Sep 2009
Lacosamide and Lamotrigine (Lamictal) are both used to control seizures. They are completely different chemical compounds and unrelated in anyway to eachother.
You can view side-effect profiles of Lacosamide and Lamotrigine here:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 8 Dec 2009
I saw a doc who said it is leukoplakia and that leukoplakia is not a known side effect of Lamictal nor is related to Stevens Johnsons ("the ...
1 answer • 10 Jun 2010
I suffer from mild epilepsy. I'm having more seizures since being on lacosamide than previously bei?
I'm having more seizures since being on lacosamide than previously being on keppra. Is that normal?
1 answer • 19 Jul 2013
My Daughter is 17 been on lamictal for 1 year 300mg per day. she has started to have excess bruising, could this possibly be related to the medicine?
2 answers • 27 Aug 2013
My 13 yr old child is currently taking lacosamide and 2 other drugs. How do you know if she is taking enough or not enough.
1 answer • 16 Nov 2013